# SDR F3LA2011031500612

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 21,905 hours, 10,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT C-CHECK: NON ROUTINE; MAIN CABIN FLOOR SILL BEAM (L2 DOOR) CORRODED BEYOND LIMITS AT FR 66, Y 1732 IAW SRM 53-41-14, P 4.B, FIG. 101.  BLENDED CORROSION TREATED AND PRIMED. INSTALLED REPAIR WITH FILLER AND 2 SPLICE ANGLES. SRM 53-41-14, 2(P) AND (Q).
